# SDR DL76G100428

- Difficulty date: February 2, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 82,392 hours, 17,078 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 145T8752244
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING INSPECTIONS OF FS955 REAR SPAR BULKHEAD SIDE FRAME AND FAILSAFE STRAP FOR CORROSION AND FATIGUE CRACKS IAW S.I. 01-086393-12AD, A CRACK INDICATION AND CORROSION WERE FOUND ON THE RT SIDE FAILSAFE STRAP AND CORROSION WAS FOUND ON THE SKIN.
